# SDR NOCA10707

- Difficulty date: May 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT DOOR 2L INOP.  REPLACED FLASHLIGHT BATTERY AS REQ'D, OPS CHECKS NORMAL.
